# SDR MALA060236

- Difficulty date: April 2, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 19,260 hours, 21,077 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 294-365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA, FOUND SEAT TRACK AT BLO, INBOARD FLANGE, IS CORRODED OUT OF LIMITS, BETWEEN FS294 AND 365.  THE TRACK HAS BEEN REMOVED AND REPLACED IAW MESABA EOS53060. REF: EAMS WORK ORDER 213694 TASK 1523.
